MAUDE Adverse Event Report: BECTON DICKINSON & CO. (SPARKS) BD PHOENIX PANEL NMIC-307; SYSTEM, TEST, AUTOMATED ANTIMICROBIAL SUSCEPTIBILITY

BECTON DICKINSON & CO. (SPARKS) BD PHOENIX PANEL NMIC-307; SYSTEM, TEST, AUTOMATED ANTIMICROBIAL SUSCEPTIBILITY
Catalog Number 449283
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using the bd phoenix panel nmic-307 an unspecified number of patient isolates have false resistance (high mic) for the drug ertapenem.The user verified the patient results with e-test strip prior to releasing to providers.No health impact or consequence reported.
 
Additional Manufacturer Narrative
Unknown lot number: d.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.E1: initial reporter phone #: (b)(6).There were multiple 510k numbers reported to be involved.The information for the additional 510k is as follows: g5.Pma / 510(k)#: k020322, k023444, k023634, k023858, k024153, k031530, k031699, k032299, k032655, k033560, k041384, k042932, k052269, k060214, k060217, k060444, k060447, k061355, k062944, k063301, k063573, k063811, k063824, k071623, k132674, k151320, k181665, k033458 and k123266.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Investigation summary: this complaint is for high mic results for ertapenem when using phoenix panel nmic-307 (catalog number 449283) batch number unknown.The customer did not return phoenix generated lab reports, panels or isolates for the investigation.The batch number was not provided; therefore, this complaint is unconfirmed.A review of quality notifications could not be performed since a batch number was not provided.Complaint trending was performed, and no trends were identified associated with this defect.Bd will continue to monitor for trends and take action as necessary.Please continue to communicate any additional concerns.
 
Event or Problem Description

Brand Name
BD PHOENIX PANEL NMIC-307
Common Device Name
SYSTEM, TEST, AUTOMATED ANTIMICROBIAL SUSCEPTIBILITY
Manufacturer (Section D)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key20183779
Report Number1119779-2024-00664
Device Sequence Number18217274
Product Code LON
UDI-Device Identifier00382904492830
UDI-Public(01)00382904492830
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.11
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number449283
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2024
Supplement Date Received by Manufacturer09/18/2024
Initial Report FDA Received Date09/10/2024
Supplement Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown